# SDR HYIA20111013003

- Difficulty date: October 13, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 251AW251CW251EW
- Condition: Cracked
- Location: Interior
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, LT BASEBOARD DADO PANELS 251AW, 251CW, AND 251EW WERE FOUND TO HAVE SMALL CRACK ALONG THE BOTTOM AND MISSING THAT WERE BEYOND SRM LIMITS.  REQUEST FOR REPAIRS WERE SUBMITTED TO STS ENGINEERING SOLUTIONS. REPAIRS WERE MADE TO THE PANELS UNDER EA 09-2011-256.  TECH SERVICES UNDER WO 17010, TASK 597.
